MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS-0523CJDA
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the powerseal output was impossible.The issue was found during a therapeutic dual hysterectomy and completed using a similar device.There were no reports of patient harm.
 
Event or Problem Description
No additional information provided by the customer.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause for the malfunction was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24103617
Report Number3011050570-2026-00074
Device Sequence Number10397613
Product Code GEI
UDI-Device Identifier00821925044531
UDI-Public00821925044531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0523CJDA
Device Lot NumberFR491227
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown